Alert archive / New York / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 41, NWS Albany, NY

June 10, 2008Herkimer County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 10, 2008, 6:52 PM EDT for Herkimer County, New York. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2008, 6:52 PM EDT (22:52 UTC)
Expired
Jun 10, 2008, 7:45 PM EDT
In force
53 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

County Herkimer County, NY

What was reported inside it

TimeReportWhereRemark
Jun 10, 7:05 PM EDTTSTM WND DMGPoland, NYTREES AND WIRES DOWN ALONG ROUTE 8.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 5:47 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1481 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1481 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 102252
SVRALY
NYC043-102345-
/O.NEW.KALY.SV.W.0041.080610T2252Z-080610T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
652 PM EDT TUE JUN 10 2008

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HERKIMER COUNTY IN EASTERN NEW YORK...

* UNTIL 745 PM EDT

* AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 21 MILES WEST OF POLAND TO
  14 MILES NORTHWEST OF WEST WINFIELD TO 13 MILES WEST OF WEST       
  WINFIELD...AND MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WEST WINFIELD BY 710 PM EDT...
  CEDARVILLE...ILION AND FRANKFORT BY 715 PM EDT...
  POLAND...NEWPORT...MOHAWK AND MIDDLEVILLE BY 720 PM EDT...
  JORDANVILLE BY 725 PM EDT...
  LITTLE FALLS BY 730 PM EDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS
AND EASTERN NEW YORK AND SOUTHERN VERMONT.

LAT...LON 4323 7508 4326 7517 4330 7516 4333 7509
      4344 7510 4347 7486 4325 7504 4334 7487
      4329 7472 4319 7473 4311 7479 4287 7479
      4289 7488 4283 7489 4283 7492 4290 7510
      4286 7514 4286 7521 4306 7522
TIME...MOT...LOC 2252Z 250DEG 39KT 4316 7544 4303 7537
          4282 7542

$$
JPV/KGS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:15 PM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jun 10, 4:15 PM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
415 PM EDT TUE JUN 10 2008

.SYNOPSIS...
A COLD FRONT WILL CROSS THROUGH THE REGION THIS
EVENING...ACCOMPANIED BY NUMEROUS SHOWERS AND THUNDERSTORMS.
FAIR...COOLER AND LESS HUMID CONDITIONS WILL FILTER INTO THE REGION
IN THE WAKE OF THIS FRONT FOR LATER TONIGHT...INTO THURSDAY...AS
HIGH PRESSURE BUILDS IN FROM THE WEST.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
STRONG MID LEVEL SUBSIDENCE IN THE WAKE OF THE EARLIER SHORTWAVE
PASSAGE HAS RESULTED LITTLE IN THE WAY OF CLOUDS/CONVECTION ACROSS
THE REGION AS OF 1920Z...AFTER SOME EARLIER CONVECTION GRAZED
PORTIONS OF THE ADIRONDACKS. HAZY AND HOT CONDITIONS CONTINUE...WITH
MOST TEMPS CURRENTLY IN THE MID/UPPER 90S WITHIN THE VALLEYS...AND
UPPER 80S/LOWER 90S ACROSS THE HIGHER TERRAIN...WITH COOLER TEMPS
ACROSS THE ADIRONDACKS WHERE RAINFALL OCCURRED EARLIER.

GIVEN THAT MUCH OF THE REGION HAS NOT EXPERIENCED ANY CONVECTION
THUS FAR...ABUNDANT ENERGY/INSTABILITY IS AVAILABLE. THE LIFTING
MECHANISM TO TAP THIS INSTABILITY WILL BE THE APPROACHING COLD FRONT
FROM THE W...WHICH CURRENTLY EXTENDS FROM THE WESTERN END OF LAKE
ONTARIO TO NE OHIO. IN ADDITION...THE RIGHT ENTRANCE REGION TO AN
UPPER LEVEL JET MAX WILL ALSO BE APPROACHING FROM THE W. THUS...THE
LIFTING MECHANISM WILL REACH OUR REGION BETWEEN 6 PM ACROSS WESTERN
AREAS...7 TO 9 PM ACROSS THE CAPITAL REGION AND LAKE GEORGE/SARATOGA
REGION...AND 9-11 PM ACROSS SE REGIONS. THUS...BEST THREAT FOR
SEVERE WEATHER WILL ACTUALLY BE THIS EVENING...CLOSER TO
SUNSET...AND WE EXPECT AT LEAST A SEVERE TSTM WATCH TO BE EXTENDED
IN TIME UNTIL LATER THIS EVENING.

SHOWERS/TSTMS SHOULD END FROM WNW TO ESE AROUND MIDNIGHT ACROSS SE
AREAS...WITH CLEARING SKIES...AND LESS HUMID CONDITIONS FILTERING
INTO THE REGION AFTER MIDNIGHT.

FOR MINS...GENERALLY INDICATED A MAV/MET MOS BLEND...WITH MINS
MAINLY 60-65 WITHIN THE VALLEYS...AND 50S ACROSS THE NORTH COUNTRY.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
WED-THU...SLIGHTLY COOLER...AND MOST IMPORTANTLY...LESS HUMID
CONDITIONS WILL ARRIVE. MAX TEMPS WILL STILL BE ABOVE SEASONAL
LEVELS...WITH LOWER/MID 80S EXPECTED WED IN THE VALLEYS...AND 70S
ACROSS THE HIGHER TERRAIN. THERE WILL BE A WEAK UPPER LEVEL TROUGH
SWINGING BY NORTHERN AREAS LATE WED AFTERNOON...BUT DUE TO LIMITED
MOISTURE...WE DID NOT INCLUDE POPS AT THIS TIME. OVERNIGHT MINS WILL
BE MUCH MORE COMFORTABLE...GENERALLY IN THE 50S...WITH SOME 40S
ACROSS THE NORTH COUNTRY.

THU NT...INCREASING MID LEVEL WARM ADVECTION WILL ALLOW FOR SOME
CLOUDS TO INCREASE ACROSS NORTHERN AREAS. AT THIS TIME...WILL KEEP
OUT MENTION OF SHOWERS...ALTHOUGH SOME COULD BRUSH THE ADIRONDACKS
LATE THU NT.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
A LOW PRESSURE SYSTEM APPROACHING FROM THE GREAT LAKES WILL SUPPORT
MORE CLOUDS...AND THE POSSIBILITY OF SHOWERS FOR FRI NT INTO AT
LEAST SUN MORNING. TEMPS WILL BE QUITE WARM ON FRI...WITH MAXES OF
85-90 WITHIN THE VALLEYS...AND UPPER 70S/LOWER 80S ACROSS THE HIGHER
TERRAIN. MAX TEMPS WILL BE A BIT COOLER SAT/SUN...MAINLY IN THE
80-85 RANGE IN VALLEYS...75-80 ACROSS THE HIGHER ELEVATIONS. ANOTHER
FRONT APPROACHING FROM THE W COULD TRIGGER ADDITIONAL SHOWERS/TSTMS
FOR LATE MON INTO TUE.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
LATEST RADAR TRENDS ARE SHOWING THAT ONGOING CONVECTION OVER CENTRAL
NY STRETCHING NORTHWARD INTO THE DACKS WILL MISS KALB AND
KPOU...ALTHOUGH MAY COME CLOSE TO KGFL FOR THE MID AFTN HOURS. HAVE
INCLUDED A VCTS FOR TWO HOURS FOR KGFL TO ACCOUNT FOR THIS ACTIVITY
POTENTIALLY BRUSHING THE TERMINAL. OTHERWISE...MUCH OF THE AFTN WILL
FEATURE VFR CONDITIONS WITH JUST SOME DEVELOPING TOWERING CU...AS
UPSTREAM OBS ACROSS WESTERN NY...ALONG WITH CURRENT VISIBLE
SATELLITE DISPLAY...IS SHOWING LITTLE UPSTREAM CONVECTIVE ACTIVITY
BEHIND THE AFOREMENTIONED CLUSTER...MAINLY DUE TO THE SURFACE
FORCING /COLD FRONT/ AS WELL AS THE UPPER DYNAMICS /UPPER JET IN
EXCESS OF 100 KTS/ IS STILL LOCATED WELL TO THE WEST ACROSS
MICHIGAN. IT WILL TAKE UNTIL LATER THIS EVENING UNTIL THE THREAT OF
WIDESPREAD T-STORM ACTIVITY WILL OCCUR ACROSS THE HUDSON VALLEY TAF
SITES. HOWEVER...AFTER 00Z...ALL TAF SITES WILL BE UNDER THE GUN FOR
T-STORMS WHICH MAY INCLUDE STRONG WIND GUSTS OVER 40 KTS...FREQUENT
LIGHTNING...AND HAIL. THIS THREAT FOR WIDESPREAD ACTIVITY WILL
DIMINISH RAPIDLY WITH THE PASSING OF THE COLD FRONT BY 06Z. SOME
WIND WILL KEEP UP OVERNIGHT...ALONG WITH DEWPOINTS SLOWLY
DROPPING...SO THIS MAY HELP INHIBIT THE DEVELOPMENT OF RADIATIONAL
FOG TONIGHT. HOWEVER...ANY RAINFALL WILL ADD LOW LEVEL MOISTURE TO
THE ATMOSPHERE...SO WHILE WIDESPREAD IFR FOG IS NOT ANTICIPATED
RIGHT NOW AT ALL THE TERMINALS...A PERIOD OF MVFR FOG...ESP AT THE
SHELTERED VALLEY LOCATIONS OF KGFL AND KPOU...LOOKS CERTAINLY
POSSIBLE. AFTER SUNRISE WEDNESDAY...ANY FOG/MIST SHOULD QUICKLY
ERODE AND SKIES WILL BE GENERALLY CLEAR.

OUTLOOK...
WED PM-FRI...VFR. NO SIG WX.
SAT...VFR WITH MVFR/IFR IN SCATTERED SHOWERS/TSTORMS.

&&

.FIRE WEATHER...
A COLD FRONT WILL CROSS THE REGION THIS EVENING...ACCOMPANIED BY
NUMEROUS SHOWERS AND THUNDERSTORMS. FAIR...COOLER AND LESS HUMID
CONDITIONS WILL FILTER INTO THE REGION IN THE WAKE OF THE FRONT
LATER TONIGHT...INTO THURSDAY.

THE RELATIVE HUMIDITY WILL RECOVER INTO THE 90-100 PERCENT RANGE
TONIGHT...THEN FALL INTO THE 30-45 PERCENT RANGE WED
AFTERNOON...WITH THE HIGHEST VALUES ACROSS THE ADIRONDACKS. THE RH
SHOULD RECOVER INTO THE 90-100 PERCENT RANGE WED NIGHT.

SOUTHWEST WINDS WILL SHIFT INTO THE W OVERNIGHT AT 10-15 MPH. WINDS
WILL BECOME W TO NW FOR WED...AT 10-20 MPH.

HAINES INDICES WILL RANGE BETWEEN 4 AND 5 FOR WED AFTERNOON...AND
AGAIN THU AFTERNOON.

&&

.HYDROLOGY...
THE COLD FRONT MOVING THROUGH REGION THIS EVENING WILL BE MAIN FOCUS
FOR RAINFALL FOR THE NEXT SEVERAL DAYS. AHEAD OF THIS COLD
FRONT...DURING THE PAST 12 HOURS...SOME RAIN FELL ACROSS THE
SOUTHERN ADIRONDACKS. MULTISENSOR PRECIPITATION ESTIMATES SHOW THAT
AN INCH OR LESS OF RAIN FELL IN THIS AREA WITH MOST LOCATIONS
RECEIVING LESS THAN THREE TENTHS OF AN INCH.

ANOTHER PERIOD OF RAIN IS EXPECTED THIS EVENING AS THE COLD FRONT
CROSSES THE AREA. MODELS INDICATE THAT ANOTHER HALF INCH TO INCH OF
RAIN IS MOST LIKELY ACROSS THE AREA. LOCALIZED HIGHER AMOUNTS ARE
POSSIBLE WHERE THUNDERSTORMS OCCUR. SIGNIFICANT STREAM RESPONSE IS
ONLY EXPECTED WHERE HEAVY DOWNPOURS OCCUR FROM THUNDERSTORMS. SOME
LOCALIZED POOR DRAINAGE...URBAN AND SMALL STREAM FLOODING IS ALSO
POSSIBLE TONIGHT WHERE HEAVIER DOWNPOURS OCCUR.

THE NEXT CHANCE FOR SIGNIFICANT RAINFALL LOOKS TO BE SATURDAY WITH
THE PASSAGE OF ANOTHER COLD FRONT.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...HEAT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR CTZ001-013.
NY...HEAT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR NYZ049-050-052-
     053-059-060-064>066.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...KL
NEAR TERM...KL/BGM
SHORT TERM...KL
LONG TERM...KL
AVIATION...FRUGIS
FIRE WEATHER...KL
HYDROLOGY...SND
Hazardous weather outlook, Jun 10, 6:06 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
606 PM EDT TUE JUN 10 2008

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-111200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
606 PM EDT TUE JUN 10 2008

...SEVERE THUNDERSTORM WATCH 503 IN EFFECT UNTIL 1 AM EDT
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORMS WILL CONTINUE TO IMPACT THE REGION THROUGH
THE EVENING HOURS. THE MAIN THREAT WITH THE STORMS WILL BE HAIL
THREE QUARTERS OF AN INCH IN DIAMETER OR LARGER...AND WIND GUSTS
57 MPH OR GREATER. THE STORMS WILL MOVE IN SOUTHWEST TO NORTHEAST
DIRECTION...GENERALLY AT SPEEDS OF 25 TO 40 MPH. THE THREAT FOR
THUNDERSTORMS WILL END FROM WEST TO EAST AFTER MIDNIGHT WITH THE
PASSAGE OF A COLD FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT TREE AND STRUCTURAL
DAMAGE...MEASURED WIND GUSTS IN EXCESS OF 50 MPH...AND ANY
HAIL...VIA TELEPHONE OR THE SEVERE WEATHER REPORT FORM ON THE
INTERNET.

In the hours before

Local storm report, Jun 10, 6:12 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
612 PM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             3 S BALLSTON SPA        42.97N 73.86W
06/10/2008  M1.75 INCH       SARATOGA           NY   TRAINED SPOTTER

&&

BGM/ROK
Local storm report, Jun 10, 6:21 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
621 PM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             6 NNE SCOTIA            42.91N 73.93W
06/10/2008  M1.00 INCH       SARATOGA           NY   TRAINED SPOTTER

            BRANCHES AND TREES DOWN.

&&

BGM/ROK
Local storm report, Jun 10, 6:25 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
625 PM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             2 N ROUND LAKE          42.97N 73.79W
06/10/2008  M1.00 INCH       SARATOGA           NY   TRAINED SPOTTER

&&

BGM/ROK
Local storm report, Jun 10, 6:28 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
628 PM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             BALLSTON SPA            43.01N 73.85W
06/10/2008  M1.00 INCH       SARATOGA           NY   TRAINED SPOTTER

&&

BGM/ROK
Local storm report, Jun 10, 6:36 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
636 PM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     1 NNE BURNT HILLS       42.93N 73.89W
06/10/2008                   SARATOGA           NY   TRAINED SPOTTER

            3 TREES DOWN.

&&

BGM/ROK
Local storm report, Jun 10, 6:46 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
646 PM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     TSTM WND DMG     OLD FORGE               43.71N 74.97W
06/10/2008                   HERKIMER           NY   EMERGENCY MNGR

            TREES AND POWERLINES DOWN.

&&

BGM/ROK

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 4:33 AM EDTHeat AdvisoryALYAlbany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 2 more13 hr
Jun 10, 11:53 AM EDTSevere Thunderstorm WarningALYHamilton, Herkimer67 min
Jun 10, 12:57 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer63 min
Jun 10, 1:57 PM EDTSevere Thunderstorm WarningALYHamilton, Warren63 min
Jun 10, 4:45 PM EDTSevere Thunderstorm WarningALYMontgomery, Schoharie45 min
Jun 10, 5:05 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery55 min
Jun 10, 5:25 PM EDTSevere Thunderstorm WarningALYHerkimer65 min
Jun 10, 5:37 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton53 min
Jun 10, 5:43 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga, Schenectady47 min
Jun 10, 5:50 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer55 min
Jun 10, 5:59 PM EDTSevere Thunderstorm WarningALYSaratoga, Washington61 min
Jun 10, 6:11 PM EDTSevere Thunderstorm WarningALYGreene, Ulster49 min
Jun 10, 6:26 PM EDTSevere Thunderstorm WarningALYHamilton, Warren64 min
Jun 10, 6:38 PM EDTAreal Flood AdvisoryALYSaratoga, Washington76 min
Jun 10, 6:46 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer59 min
Jun 10, 6:57 PM EDTSevere Thunderstorm WarningALYColumbia, Greene48 min
Jun 10, 6:59 PM EDTSevere Thunderstorm WarningALYWashington35 min
Jun 10, 7:19 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery56 min
Jun 10, 7:30 PM EDTSevere Thunderstorm WarningALYHamilton, Saratoga, Warren, Washington60 min
Jun 10, 7:43 PM EDTAreal Flood AdvisoryALYHerkimer2 hr
Jun 10, 7:43 PM EDTSevere Thunderstorm WarningALYHerkimer32 min

Nearby

Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.